Limit search to available items
Book Cover
E-journal

Uniform Title Journal of applied probability (Online)
Title Journal of applied probability
Published Sheffield, England : Applied Probability Trust, 1964-
Vol. 1, no. 1 (June 1964)-
Online access available from:
JSTOR    01 June 1964 - 31 Dec. 2016
View Resource Record  
Cambridge Journals Online    01 Mar. 2015-
View Resource Record  
ProQuest Central (Latest issues unavailable)    01 Mar. 2017 - 22 Sept. 2019
View Resource Record  
Cambridge Journals Digital Archive    01 June 1964 - 31 Dec. 2011
View Resource Record  
ProQuest SciTech Collection (Latest issues unavailable)    01 Mar. 2017 - 22 Sept. 2019
View Resource Record  

Copies

Description Online resource
Notes Title from title screen (JSTOR, viewed Aug. 10, 2005)
Also issued in print
Mode of access: World Wide Web
Issuing Body Published in association with the London Mathematical Society
Notes Latest issue consulted: Vol. 38, no. 4 (Dec. 2001) (JSTOR, viewed Aug. 10, 2005)
Subject Mathematical statistics -- Periodicals
Mathematical models -- Periodicals
Probabilities -- Periodicals
Form Electronic journal
Author Applied Probability Trust
London Mathematical Society
LC no. 2005237213
ISSN 1475-6072
0021-9002